# SDR DALA2017051003739

- Difficulty date: April 25, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 4 FLAP BALLSCREW HAS HEAVY CORROSION INSIDE GIMBAL ATTACH POINT.  REMOVED AND REPLACED THE BALLSCREW IAW AMM 27-51-11-024, AND WORKCARD 2751-2538.
